# SDR MALA040529

- Difficulty date: July 29, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 340B456
- Aircraft time: 13,429 hours, 14,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 549132406
- Part serial: 1706
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY P/N 501-1712-02, S/N 1706 REMOVED FOR SCHEDULED CAPACITY CHECK.  CAPACITY CHECK FAILED.  REPLACED 2 EACH CELL PACKS P/N 549-1324-06 UNIT PASSES CMM CHECKS.  RETURNED TO SERVICE 8/8/04.
